# SDR FDEA202206151436

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 767-300
- Aircraft serial: 63125
- Aircraft time: 1,599 hours, 813 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Zone 500
- Part time: 1,599 hours, 813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E FORMER CRACKED JUST OTBD OF #1 ENGINE MARKED WITH TAPE   REPLACED L/W L/E FORMER STA OSS. 441 , REF E.A. H-5720-TO368992 P1
